# SDR CA190320025

- Difficulty date: March 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech B200GT
- Aircraft time: 1,596 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: 5043001811
- Condition: Sheared
- Location: Door Latch
- Part time: 741 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AFT UPPER DOOR PIN SHEARED, AIRSTAIR DOOR DISASSEMBLED AND INSPECTED ,ALL FOUR BAYONETS REPLACED WITH LATCH BOLT KIT,AIRSTAIR DOOR FUNCTIONED CHECKED AND INSPECTED SERVICEABLE (TC# 20190320025)
